About this blog

starting accutane

Entries in this blog

ridder

3 months (and 1 week)

wow, i woke up with a spot and whitehead today!!have totally forgotten how its feels to find "something" in your face - but this reminds me how lucky i am to be on the accutane!l

a few of the famous dry spots have appeared..most on my arms and the strange dry spot on my finger is eczema caused by the medication. my skin is really thin (easily cuts and bleed, got a soar inside my nose O_O ), not so dry and a bit red (bought eucerin anti-redness yesterday)..dont think my pores are any smaller, but they probably are..

havent had a ib, no baldness, no suicide-attempts, no monster-babies :wall: haha!

ridder

6 weeks!

no new spots and belive the ib never will hit me :) but my pores havent changed and i have a white-head that has settled on my chin and wont move :doh: a little dry skin, lips and some back-pain...but people really shouldnt worry about the side-effects!!i havent had any ib, no depression (i was depressed when i started), no hairloss and other scary stuff!!basically im just dry and my lip cracked the other day - almost healed...

but think i need to be more careful with alcohol until the course is over...have had a couple of nights with heavy drinking - ending with throwing up and a looong time recovering...my bloodtest indicated some high level of fat (i eat healty and im not overweight) so must get this checked (when i have the time..) is this because of the alcohol??

Sideeffects : dry skin

dry lips - small bloody crack

back pain

ridder

1 month

Its already been a month since I started and so far so good :) Ive only had three-four spots during this month, but havent seen much improvement in pore-size or texture...but my derm says that the really effect comes in the second month :) My scars look a bit more red, but this is because the skin is very fragile and thin at the moment.I sat in the sun for 20 min (with foundation and after 3 pm) and got sunburned :doh: bad idea!!

Sideeffects : Red and dry skin

Dry lips

Less energy

Some back-pain

ridder

I actually feel much better!When I started the treatment I was on a "roll", but have only had a couple of spots this last week :dance: I also have more confidence, but that might have to do with the fact that I know that the accutane is "flowing" in my system and I will get better.There is some worrying about the famous IB, but my derm says that it doesnt happen to everyone :(

Sideeffects : red and dry skin (not serious)

dry lips (not serious)

my mouth feels "sensetive" - warm/spicy food (might not be the tane)

btw - my skin/lips were a bit dry before I started.

ridder

Day 2

i dont know if its because of the tane, but i discovered three new spots when I got home from work (its only day 2 so probably not) my skin is greasy with large pores and looks disgusting as always.im really tired and just want to sleep until the cure is over.im so ugly i just want to cry :dance:

ridder

Let the game begin!

Today Im taking my first pills and feel super-excited.My derm wants to start me on 40mg and increase to 60mg the next month if everything is ok :dance:) so lets see how this turns out!!acne sucks!

ridder

One week!!

I am a 20 year old girl how have suffered from acne since the age of 12.I always knew that something was seriously wrong with my skin and that it would only get worse and worse.Well, here I am 8 years later and oh boy was I right!!

I have cystetic acne and scarring.Lately I have noticed that my pores are getting lagerer and the spots are attacking my forehead (this have never been a problem area - my cheeks and jawline are the battlefields)Well, I have tried everything (creams from the derm, antibiotics, birth-control, dermalogica, mdformulations, diets) without any results :dance:( No I am fed up and want to kick acne-butt!!!One year ago I had a derm-appointment and he offered my accutane.I didnt want it because of the sideeffects, but now I see that I really dont have a choice.Acne has controlled my life for to long and I want to get rid of it before my whole youth has gone to waste.

I am constantly worring about my skin and how I look.I dont go out drinking and having fun because I feel like a freak.Noone has seen me without makeup the last two years and walking outside is exhausting because of my constant worrying.

Next week I have a derm-appointment and will beg him for accutane!I understand that there will be a blood and pregnancytest.Does anyone know how long it will take to get the results?Its gotten so bad that I cant sleep at night (plus I think that the birthcontrol-pills are making me depressed)Have anyone experienced that on Diane? :(:mad:

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums